# SDR AUS20031170

- Difficulty date: November 3, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2D
- Propeller: Snsnch M74DM
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 6531904
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR CYLINDER CRACKED IN LOWER SECTION OF TORQUE LINK ATTACHMENT LUG.
